Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I have lots of pimples in the backside of my penis

Dear Doctor , Am 27 year old male.In the backside of my penis there is a lot of pimple like thing.Its not paining but i would like to know what it is.Should i consult a doctor directly doctor? If am consulting a doctor,can you please suggest a good doctor s name from Thrissur?Its a District at Kerala State,India.Please advise doctor. Thank YOu
Asked On : Thu, 19 May 2011
Answers:  2 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
The pimple like eruptions on lower side of penis if they are not painful or causing any trouble may be sebaceous cysts which might be as a result of blocked hair follicles in that area.If you are worried please get examined by a doctor so that he will see it and if required then he may advise accordingly.
Answered: Thu, 19 May 2011
I find this answer helpful
  Anonymous's Response
Dear Doctor,
can u please suggest one or two doctors name who are at Thrissur District,Kerala State,India.
It will be much helpful for me.
thank You
Answered: Fri, 20 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor